# SDR ASAA2024050749490

- Difficulty date: May 7, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 29,128 hours, 9,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537601
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LENS FOR THE EMERGENCY AISLE LIGHT AT ROW 4 IS MISSING. GROUNDED - YES. INSTALLED EMERGENCY AISLE LIGHT LENS COVER AT ROW 4 REF AMM 33-51-03.
